# SDR DALA2021060102992

- Difficulty date: May 29, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 91,735 hours, 41,180 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Not Seated
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 L-2 DOOR SLIDE LIGHT INOP. CORRECTIVE ACTION: REFER TO LP 1823471. L2 DOOR GIRT BAR WASN'T ENGAGING PROPERLY. OPS CK GOOD.
